MAUDE Adverse Event Report: TUSKER MEDICAL INC. TULA TDS 1.14 GROMMET; TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG

TUSKER MEDICAL INC. TULA TDS 1.14 GROMMET; TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG
Catalog Number TDS114G
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a tympanostomy, while tube placement; the surgeon reported a tube medialization with the second tds device.The surgeon reported he was able to successfully place a back up device in the tympanic membrane.There was a delay less than 30 minutes and no further complications were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.

Brand Name
TULA TDS 1.14 GROMMET
Common Device Name
TYMPANOSTOMY TUBE DELIVERY PRODUCT WITH DRUG
Manufacturer (Section D)
TUSKER MEDICAL INC.
155 jefferson drive
menlo park CA 94025
Manufacturer (Section G)
TUSKER MEDICAL INC.
155 jefferson drive
menlo park CA 94025
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key20307244
Report Number3012130335-2024-00008
Device Sequence Number12939600
Product Code QJA
UDI-Device Identifier00840128600047
UDI-Public840128600047
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTDS114G
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown